# SDR DALA2023050103372

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 76,122 hours, 9,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 EMERGENCY LIGHT TURNED ON DOOR 1L AND 3L. CORRECTIVE ACTION: OPS CK OF EMERGENCY LIGHT. OPS CK GOOD. (2744107)
